# SDR AALA201701109015

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 53,744 hours, 20,017 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM FLUID LOSS - ECAM LOW PRESSURE. EMERGENCY DECLARED. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. AIRCRAFT TOWED TO GATE AND THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE RIGHT HAND MAIN LANDING GEAR SIDE STAY ACTUATOR HOSE.
